RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1995, Volume 29, Issue 1, Pages 80–82 (Mi faa569)  

This article is cited in 1 scientific paper (total in 1 paper)

Brief communications

Multiplicities of Singularities of Eigenfunctions for the Laplace–Beltrami Operator

V. N. Karpushkin

Institute for Information Transmission Problems, Russian Academy of Sciences

Full text: PDF file (290 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1995, 29:1, 62–64

Bibliographic databases:

UDC: 513.62
Received: 28.12.1992
Revised: 27.01.1994

Citation: V. N. Karpushkin, “Multiplicities of Singularities of Eigenfunctions for the Laplace–Beltrami Operator”, Funktsional. Anal. i Prilozhen., 29:1 (1995), 80–82; Funct. Anal. Appl., 29:1 (1995), 62–64

Citation in format AMSBIB
\Bibitem{Kar95}
\by V.~N.~Karpushkin
\paper Multiplicities of Singularities of Eigenfunctions for the Laplace--Beltrami Operator
\jour Funktsional. Anal. i Prilozhen.
\yr 1995
\vol 29
\issue 1
\pages 80--82
\mathnet{http://mi.mathnet.ru/faa569}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1328541}
\zmath{https://zbmath.org/?q=an:0843.58122}
\transl
\jour Funct. Anal. Appl.
\yr 1995
\vol 29
\issue 1
\pages 62--64
\crossref{https://doi.org/10.1007/BF01077043}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995RW33900008}


Linking options:
  • http://mi.mathnet.ru/eng/faa569
  • http://mi.mathnet.ru/eng/faa/v29/i1/p80

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. N. Karpushkin, “Estimates of sums of zero multiplicities for eigenfunctions of the Laplace–Beltrami operator”, J. Math. Sci., 146:1 (2007), 5509–5512  mathnet  crossref  mathscinet  zmath  elib  elib
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:211
    Full text:79
    References:37
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020